MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information: identifier character limit was exceeded, the full id is (b)(6).No additional patient information was provided.An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false elevated architect stat troponin-i results.The customer stated 4 samples generated elevated architect stat troponin-i results that repeated lower.An example was provided: sid (b)(6) (female, 75 years old, in emergency department for chest pain): first draw at 5:25 am reported as 0.034 ng/ml.Second draw at 6:54 am reported as 0.025 ng/ml, repeated as 0.026 ng/ml (same analyzer), repeated other analyzer reported as 0.003 ng/ml.Customer reference range: female 0-0.013 ng/ml, male: 0-0.033 ng/ml, critical both: >=0.3 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending identified an increase in complaints for list number 02k41, however, no trends were identified for lot 66709un25.The device history record review was performed on lot 66709un25, which did not show any potential non-conformances, deviations, or non-conformances.The overall performance of the architect stat troponin-i reagents in the field was reviewed using data gathered from customers worldwide.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for the lot 66709un25 are within the established limits.Therefore, no unusual reagent lot performance was identified for the lot 66709un25.Labeling was reviewed and found to adequately address the customer's issue.Based on the investigation, no systemic issue or deficiency of the architect stat troponin-i reagent lot 66709un25 was identified.
 
Event or Problem Description

Brand Name
ARCHITECT STAT TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23759235
Report Number1415939-2025-00033
Device Sequence Number13291292
Product Code MMI
UDI-Device Identifier00380740048525
UDI-Public(01)00380740048525(17)260731(10)66709UN25
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number02K41-27
Device Lot Number66709UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6).; ARC I1000SR INTGR, 01L86-40, (B)(6).
Patient Age75 YR
Patient SexFemale